# SDR SWAA2021082008143

- Difficulty date: August 16, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 11,233 hours, 24,949 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Lack Of Lube
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP HANDLE MOVED TO 5 POSITION; FLAP DID NOT MOVE USED ALT FLAP EXT TO FLAPS 15 / BITE CHECK FSEU. NO FAULTS FOUND. FOUND #8 FLAP TRANSMISSION TORQUE TRIP IND EXTENDED. CHECKED ALL FLAP TRANSMISSIONS FOR PROPER SERVICE. #8 LOW. DRAINED & SERVICED #8 FLAP TRANSMISSION. RESET TORQUE TRIP IND. REF AMM 12-22-51. FLAPS/SLATS OPS NORMAL PER 27-51-00 ASSISTED BY 24603
